# SDR ASOA2012121002624

- Difficulty date: November 14, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE CLIP AT FS 319.70 CORRODED.  REMOVED CLIP AT FS 319.70 IAW SRM 51-42-06.  INSTALLED NEW PART ALL WORK DONE IAW SRM 51-42-06 & 51-42-21.  FORMED SERVICE DOOR SURROUND STRUCTURE CLIP IAW DWG 601R38303 AND SRM 51-24-21.
